# SDR UPS08553399

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 12,620 hours, 20,714 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MCB LBL 0 - LBL 25, BS 1200, FLOORBEAM UPPER SURFACE HAS CORROSION AT NUMEROUS FASTENER HOLES.  BEGAN DAMAGE REMOVAL PER ATS ER 08-3012, FOUND ADDITIONAL AREAS OF CORROSION AND TRANSFERRED WORK TO CUST CARD NR 779379.
